MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; GCJ
Model Number C0R50
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return for evaluation.A follow-up report will be sent upon completion of the investigation.This report is to follow-up mw # (b)(4).
 
Event or Problem Description
Procedure performed: robot assisted hysterectomy, bilateral salpingectomy.Event description: medwatch report # (b)(4) received via mail on 06feb2019.Date of event: (b)(6) 2018."air seal detected.Hole found in balloon." device available for return."device failed (e.G.Broke, couldn't get it to work or stopped working);" other information about the patient that may have influenced the outcome of the event: "none.".
 
Event or Problem Description
Procedure performed: robot assisted hysterectomy, bilateral salpingectomy.Event description: medwatch report # (b)(4) received via mail on 06feb2019.Date of event: (b)(6) 2018 "air seal detected.Hole found in balloon." device available for return."device failed (e.G.Broke, couldn't get it to work or stopped working);" other information about the patient that may have influenced the outcome of the event: "none" patient status: ni.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a hole in the balloon.Based on the condition of the returned unit, it is likely the reported event was caused by an instrument or object that came in contact with the balloon during the procedure.The instructions for use (ifu) states, "do not allow sharp instruments or objects to come into contact with balloon.Use caution around metal clamps, staple lines and during secondary port placement." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medwatch # (b)(4).

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8364434
Report Number2027111-2019-00352
Device Sequence Number1921309
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)210326(30)01(10)1320368
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1320368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR